# SDR ASAA0280556

- Difficulty date: November 10, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101419
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MID CARGO BAY DOOR SEAL RETAINERS ARE CHAFED AND SKIN IS GOUGED.  BLENDED AND REPAIRED PER BAC TLX AOC-OKC-02-00125H AND EA 5230-01183.  (M)
